The article you requested is
Mandibular Dystonia Associated With the Combination of Sertraline and Metoclopramide
J Clin Psychiatry 1996;57:596 [letter]
Copyright 1996 Physicians Postgraduate Press, Inc.
To view this item, select one of the options below.
Purchase this PDF for $40
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP print + online for $166 individual.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send an email
Letter to the Editor
Sir: We report a case of mandibular dystonia that developed
after sertraline, a serotonin reuptake inhibitor (SRI), was added
to a chronic regimen of metoclopramide.
Case report. Ms. A, a 23-year-old white woman with no
prior history of depression, presented to our inpatient crisis unit
with a major depressive episode of 2 months’ duration. Her only
significant physical illness was gastroesophageal reflux, which
had been well controlled for the prior 6 months with metoclopramide
15 mg q.i.d.